# SDR HYIA20120928001

- Difficulty date: September 23, 2012
- Submitted: September 29, 2012
- Operation: Air carrier
- Aircraft: N406GA
- Make and model: Cessna 402C
- Aircraft serial: 402C0329
- Aircraft time: 30,274 hours
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 99105471
- Condition: Low
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ON LANDING, PILOT NOTICED THAT THERE WAS LITTLE TO NO PRESSURE WHEN APPLYING RIGHT BRAKE. LANDED AIRCRAFT SAFELY AND MAINTAINED DIRECTIONAL CONTROL.  ON MAINTENANCE INSPECTION, SERVICED THE BRAKE MASTER CYLINDER, AND BLED THE SYSTEM IAW MM 32-40.
